MathSciNet Relay Station
MathSciNet bibliographic data
MR377805 (51 #13974) 54C10
Stricklen, S. A., Jr. Closed mappings of $\sigma $-locally compact metric spaces. Proc. Amer. Math. Soc. 51 (1975), 221–224.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement